# SDR IPXA1M69519

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AURAL WARNING.   IAW FIM 31-51-00-1, FIG 120, STEP 8 R & R CONNECTOR P1-1111 IAW SWPM 20-31-00.  ALSO FOUND BROKEN WIRE AT P1-1111 PIN "5".  REPAIRED WIRE IAW SWPM 20-10-03.  PERFORMED FLAP TRANSMITTER TEST IAW AMM 27-54-00-5.  LP 764307 FOR TEST OF LANDING AURAL WARNING HORN.
